Alert archive / Alabama / Flash Flood Watches in 2015

Flash Flood Watch 3, NWS Mobile, AL

April 13, 2015

NWS Mobile, AL issued this flash flood watch at Apr 13, 2015, 1:47 AM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2015, 1:47 AM CDT (06:47 UTC)
Expired
Apr 13, 2015, 7:00 PM CDT
In force
17 hr
Issued by
NWS Mobile, AL
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

264 
WGUS64 KMOB 130647
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
147 AM CDT MON APR 13 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH MID AFTERNOON...

.LOCALLY HEAVY RAINFALL WILL CONTINUE TO SPREAD INLAND FROM THE GULF
OF MEXICO ACROSS THE COASTAL PORTIONS OF SOUTHWEST ALABAMA AND ALL OF
THE WESTERN FLORIDA PANHANDLE. HEAVY RAINS HAVE ALREADY FALLEN ACROSS
MOBILE COUNTY WHERE UP TO 9 INCHES OF RAINFALL HAS OCCURRED. MOST OF
THIS PRECIPITATION HAS SHIFTED EAST OF MOBILE BAY...AND WILL AFFECT
MAINLY BALDWIN COUNTY AND THE WESTERN FLORIDA PANHANDLE WITH HEAVY
RAINS FALLING OVER ALREADY SATURATED GROUNDS LEADING TO POTENTIAL
DANGEROUS FLASH FLOODING THROUGH MID AFTERNOON.

ALZ061>064-FLZ001>006-131500-
/O.NEW.KMOB.FF.A.0003.150413T0647Z-150413T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
INCLUDING THE CITIES OF...MOBILE...PRICHARD...SARALAND...
BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...
FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...
BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...
PACE...MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...
EGLIN AFB
147 AM CDT MON APR 13 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH MID AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ALABAMA AND THE WESTERN
  FLORIDA PANHANDLE...INCLUDING MOBILE...BALDWIN...ESCAMBIA...SANTA
  ROSA...AND OKALOOSA COUNTIES.

* THROUGH MID AFTERNOON

* WIDESPREAD 3 TO 5 INCHES OF RAIN...WITH LOCALLY HIGHER AMOUNTS OF 6
  TO 8 INCHES.

* NUMEROUS ROADS WILL BE FLOODED AND POTENTIALLY VERY DANGEROUS
  DURING THE MONDAY MORNING COMMUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
4 follow-up statements
652 
WGUS64 KMOB 131501
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
1001 AM CDT MON APR 13 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH 3 PM THIS AFTERNOON...

.POTENTIAL FOR LOCALLY HEAVY RAINFALL WILL CONTINUE ACROSS COASTAL
PORTIONS OF SOUTHWEST ALABAMA AND ALL OF THE WESTERN FLORIDA
PANHANDLE THIS AFTERNOON. HEAVY RAINS HAVE ALREADY FALLEN ACROSS
MOBILE COUNTY WHERE UP TO 10 OR 11 INCHES HAS OCCURRED DURING THE
PAST 24 HOURS OVER THE PAST 12 HOURS. LOCALLY 6 TO 7 INCHES HAS
FALLEN OVER PARTS OF THE WESTERN PANHANDLE. THE RAINS TEMPORARILY
ENDED OVER THOSE LOCATIONS...BUT WILL BE REDEVELOPING FROM THE SOUTH
THROUGH THE DAY TODAY. WITH ANY ADDITIONAL RAINFALL THE ALREADY SATURATED
GROUNDS FROM THE PREVIOUS HEAVY RAINFALL WILL LEAD TO THE POTENTIAL
OF DANGEROUS FLASH FLOODING OVER THE WATCH AREA THIS AFTERNOON.

ALZ061>064-FLZ001>006-132000-
/O.CON.KMOB.FF.A.0003.000000T0000Z-150413T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
INCLUDING THE CITIES OF...MOBILE...PRICHARD...SARALAND...
BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...
FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...
BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...
PACE...MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...
EGLIN AFB
1001 AM CDT MON APR 13 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA... 
  INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST ALABAMA...LOWER 
  BALDWIN...LOWER MOBILE...UPPER BALDWIN AND UPPER MOBILE. IN 
  NORTHWEST FLORIDA...COASTAL ESCAMBIA...COASTAL OKALOOSA... 
  COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND 
  INLAND SANTA ROSA. 

* UNTIL 3 PM CDT THIS AFTERNOON

* ADDITIONAL WIDESPREAD 3 TO 5 INCHES OF RAIN...WITH LOCALLY HIGHER
  AMOUNTS POSSIBLE.

* NUMEROUS ROADS AND LOW LYING POOR DRAINAGE AREAS COULD BE FLOODED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
654 
WGUS64 KMOB 131957
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
257 PM CDT MON APR 13 2015

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH 7 AM TUESDAY MORNING...

.HIGH RISK OF FLOODING FROM LOCALLY HEAVY RAINFALL WILL CONTINUE
ACROSS COASTAL PORTIONS OF SOUTHWEST ALABAMA AND ALL OF THE WESTERN
FLORIDA PANHANDLE THE REST OF THIS AFTERNOON THROUGH TONIGHT. HEAVY
RAIN HAS ALREADY FALLEN ACROSS MOBILE COUNTY WHERE UP TO 10 OR 11
INCHES HAS OCCURRED DURING THE PAST 24 HOURS. LOCALLY 6 TO 7 INCHES
HAS FALLEN OVER PARTS OF THE WESTERN FLORIDA PANHANDLE. THE RAIN ENDED
EARLIER IN THESE LOCATIONS...BUT MORE HAS MOVED IN FROM THE SOUTH
THROUGH THIS AFTERNOON AND WILL CONTINUE TONIGHT. THE ALREADY
SATURATED GROUND FROM PREVIOUS HEAVY RAIN WILL FURTHER INCREASE RISK
OF FLASH FLOODING OVER THE WATCH AREA.

ALZ061>064-FLZ001>006-140400-
/O.EXT.KMOB.FF.A.0003.000000T0000Z-150414T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
INCLUDING THE CITIES OF...MOBILE...PRICHARD...SARALAND...
BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...
FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...
BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...
PACE...MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...
EGLIN AFB
257 PM CDT MON APR 13 2015

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH 7 AM TUESDAY MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA... 
  INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST ALABAMA...LOWER 
  BALDWIN...LOWER MOBILE...UPPER BALDWIN AND UPPER MOBILE. IN 
  NORTHWEST FLORIDA...COASTAL ESCAMBIA...COASTAL OKALOOSA... 
  COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND 
  INLAND SANTA ROSA. 

* THROUGH TUESDAY MORNING

* ADDITIONAL WIDESPREAD 2 TO 4 INCHES OF RAIN IS POSSIBLE IN THE WEST
  FLORIDA PANHANDLE AND 1 TO 3 INCHES ELSEWHERE...BUT LOCALLY HIGHER
  RAINFALL IS POSSIBLE IN VARIOUS LOCATIONS ESPECIALLY WHERE BANDING
  OCCURS.

* NUMEROUS ROADS AND LOW LYING POOR DRAINAGE AREAS COULD BE 
  FLOODED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
044 
WGUS64 KMOB 132238
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
538 PM CDT MON APR 13 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT FOR PORTION OF THE
NORTHWEST FLORIDA PANHANDLE...

.THE BULK OF THE HEAVY RAINS ARE IN THE PROCESS OF EXITING EAST OF
THE AREA WITH JUST SMALL AMOUNTS OF ADDITIONAL PRECIPITATION POSSIBLE
OVERNIGHT. AS SUCH THE FLASH FLOOD WATCH HAS BEEN CANCELLED FOR
EXTREME SOUTHWEST ALABAMA AND MUCH OF THE NORTHWEST FLORIDA
PANHANDLE...AND WILL BE ALLOWED TO EXPIRE AT 7 PM FOR THE REMAINDER
OF THE NORTHWEST FLORIDA PANHANDLE.

ALZ061>064-FLZ001>004-132345-
/O.CAN.KMOB.FF.A.0003.000000T0000Z-150414T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-
538 PM CDT MON APR 13 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ALABAMA AND
NORTHWEST FLORIDA HAS BEEN CANCELLED. THE HEAVY RAINS WHICH PROMPTED
THE FLASH FLOOD WATCH HAVE MOVED EAST OF THE AREA...ENDING THE THREAT
OF FLASH FLOODING THROUGH THE OVERNIGHT HOURS.

$$

FLZ005-006-140000-
/O.EXT.KMOB.FF.A.0003.000000T0000Z-150414T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INLAND OKALOOSA-COASTAL OKALOOSA-
INCLUDING THE CITIES OF...CRESTVIEW...WRIGHT...NICEVILLE...
SEMINOLE...EGLIN AFB
538 PM CDT MON APR 13 2015

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF NORTHWEST FLORIDA...INCLUDING THE FOLLOWING 
  AREAS...COASTAL OKALOOSA AND INLAND OKALOOSA. 

* UNTIL 7 PM CDT THIS EVENING

* ADDITIONAL TOTALS NEAR 1 INCH ARE POSSIBLE THROUGH 7 PM BEFORE
  HEAVY RAINS EXIT EAST OF THE AREA WHICH MAY CAUSE FLASH FLOODING
  OVER WET GROUNDS.

* NUMEROUS ROADS AND LOW LYING POOR DRAINAGE AREAS COULD BE 
  FLOODED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
418 
WGUS64 KMOB 140006
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
706 PM CDT MON APR 13 2015

...FLASH FLOOD WATCH ALLOWED TO EXPIRE AT 7 PM FOR PORTION OF THE
NORTHWEST FLORIDA PANHANDLE...

.THE RISK OF HEAVY RAINS HAS ENDED OVER THE REMAINDER OF THE
NORTHWEST FLORIDA PANHANDLE...THUS THE FLASH FLOOD WATCH HAS BEEN
ALLOWED TO EXPIRE.

FLZ005-006-140115-
/O.EXP.KMOB.FF.A.0003.000000T0000Z-150414T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INLAND OKALOOSA-COASTAL OKALOOSA-
INCLUDING THE CITIES OF...CRESTVIEW...WRIGHT...NICEVILLE...
SEMINOLE...EGLIN AFB
706 PM CDT MON APR 13 2015

...FLASH FLOOD WATCH HAS EXPIRED...

THE FLASH FLOOD WATCH FOR A PORTION OF NORTHWEST FLORIDA HAS EXPIRED.
THE RISK OF HEAVY RAINS HAS ENDED OVER THE REMAINDER OF THE NORTHWEST
FLORIDA PANHANDLE...THUS THE FLASH FLOOD WATCH HAS BEEN ALLOWED TO
EXPIRE.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Apr 12, 11:50 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Apr 12, 11:50 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION
NATIONAL WEATHER SERVICE MOBILE AL
1150 PM CDT SUN APR 12 2015

.AVIATION...
06Z FORECAST CYCLE...GOOD UPGLIDE SHOWERS OVER THE AREA WILL CONTINUE
TO BRING IFR CIGS/VISBYS TO MAINLY THE THE SOUTHWESTERN THIRD OF THE FA
THROUGH THE OVERNIGHT HOURS. THE DRIVING SHORTWAVE WILL BE SLOW TO PASS...
SO AM EXPECTING THESE CONDITIONS TO LAST WELL THROUGH THE MORNING HOURS
BEFORE STARTING TO EASE IN THE AFTERNOON HOURS.

/16

&&

.UPDATE...PACKAGE UPDATED TO BETTER REFLECT CURRENT SITUATION.
CURRENTLY HAVE A SHORTWAVE CAUSING UPGLIDE SHRA WITH A FEW TSRA
MIXED MOSTLY OVER THE SOUTHWESTERN THIRD OF THE FA ATTM. AM
EXPECTING THIS TO SPREAD EASTWARD OVERNIGHT. AT THIS POINT...DO NOT
FEEL A FLOOD WATCH IS WARRANTED...BUT WILL KEEP AN EYE ON IT.

/16

&&

.SHORT TERM (TONIGHT AND MONDAY)...A FRONTAL BOUNDARY JUST OFFSHORE
WILL BE MOVING NORTH AS A WARM FRONT THROUGH TONIGHT...MOVING INLAND
OVER THE SOUTHEASTERN STATES THIS EVENING. THIS FRONT WILL THEN ONLY
MOVE SLOWLY NORTH THROUGH MONDAY...BEING JUST NORTHWEST OF THE FCST
AREA BY LATE IN THE DAY. A SERIES OF UPPER LEVEL DISTURBANCES IN THE
SOUTHWESTERLY FLOW ALOFT WILL CONTINUE TO MOVE ACROSS THE AREA AS
WELL...PERIODICALLY ENHANCING DEEPER LAYER LIFT. THIS COMBINED WITH
THE SFC BOUNDARY LOLVL FOCUS AND THE ABUNDANT LOW/MID LEVEL MOISTURE
OVER THE AREA...WILL RESULT IN CONTINUED WIDESPREAD RAIN WITH
PERIODS OF HEAVIER SHOWERS AND SCATTERED THUNDERSTORMS TONIGHT
THROUGH MONDAY. CHANCE OF SEVERE WEATHER IS UNLIKELY...HOWEVER.
LOWS TONIGHT IN THE MID TO UPPER 60S. HIGHS ON MONDAY SIMILAR TO
TODAY...GENERALLY IN THE MID 70S. 12/DS

(MONDAY NIGHT THROUGH TUESDAY NIGHT)...CONTINUING TO SEE
PERTURBATIONS IN THE MEAN 500 MB FLOW PASSING OVER OUR REGION AS A
500 MB LOW OVER SOUTHEAST NEW MEXICO MOVES EAST-NORTHEAST AND DAMPENS
OUT WHILE REACHING FOR THE TEXAS PANHANDLE BY MONDAY NIGHT...NOT
QUITE AS DEFINED A FEATURE AS YESTERDAY. MEANWHILE A WARM FRONT WILL
CONTINUE TO MOVE NORTH OF THE FORECAST AREA PUTTING US IN A WARM
SECTOR SITUATION MONDAY NIGHT AS A WEAK COLD FRONT APPROACHES THE
REGION. NONETHELESS ORGANIZED SEVERE WEATHER REMAINS UNLIKELY BECAUSE
OF THE LACK OF UPPER DYNAMICS NEEDED TO BRING ORGANIZED SEVERE
MESOSCALE CONVECTIVE SYSTEMS. ACCORDING TO THE GFS OUTPUT...WET BULB
ZERO IS WELL ABOVE 12000 FEET BUT CAPE IS COMPUTED AS 3500 TO 4000
J/KG. THE EURO IS SHOWING BOUT HALF THAT. AT ANY RATE...MOSTLY CLOUDY
SKIES WILL INHIBIT DESTABILIZATION FROM SOLAR HEATING AND FORECAST
SOUNDINGS FOR TUESDAY AFTERNOON ARE INDICATING AN ATMOSPHERE MORE
AKIN TO THE TRADE WINDS...AND A MOIST ADIABATIC LAPSE RATE PROFILE
FROM THE SURFACE TO 300 MB...WITH A SLIGHTLY NEGATIVE LI AND MODEST
WIND SHEAR...850 MB WINDS 25 KNOTS INDICATED TUESDAY AFTERNOON. IN
ADDITION PRECIPITABLE WATER IS PRETTY HIGH...1.75 TO 2.0...NOT
SUMMERLIKE BUT PRETTY SOUPY IN ANY CASE. THIS LOOKS LIKE A DAY FOR
HEAVY RAIN MAKERS...PERHAPS 1 TO 3 INCHES AREA WIDE WITH HIGHER
TOTALS POSSIBLE IN SOME PLACES.

HIGHS MONDAY WILL BE 77 TO 82 AND LOWS SUNDAY AND MONDAY NIGHTS...65
TO 70.

THANKS TO OUR NEIGHBORS LIX....JAN...BMX AND TAE FOR YOUR COORDINATION.

77/BD

.LONG TERM [WEDNESDAY THROUGH SUNDAY]...WE ANTICIPATE NO SIGNIFICANT
CHANGES MADE TO THE EXTENDED FORECAST. WE SHOW A CLOSED 500 MB TROUGH
LIFTING NORTHEAST TOWARD THE OHIO VALLEY THROUGH MIDWEEK AS AN OPEN
WAVE. THIS IS THE SAME FEATURE ORIGINALLY SHOWN AS A CLOSED LOW OVER
THE TEXAS PANHANDLE AS OF YESTERDAY'S PACKAGE BUT IT IS NOW GONE AND
MEANWHILE A STRONG 500 MB TROUGH INTENSIFYING OVER THE ROCKIES WILL
BECOME OCCLUDED WHILE MOVING SOUTH OVER THE FOUR CORNERS OF THE
DESERT SOUTHWEST. AHEAD OF THAT FEATURE WILL BE A DEEPENING LOW AT
THE SURFACE IN THE DAVIS MOUNTAINS OF TEXAS MOVING EASTWARD OVER THE
TEXAS HILL COUNTRY WHERE IT WILL LOSE ITS IDENTITY THROUGH THE
REMAINDER OF THE WEEK BEING TAKEN OVER BY ANOTHER INTENSIFYING
SURFACE LOW OVER THE UPPER OHIO VALLEY. A HIGH OVER THE WESTERN
ATLANTIC WILL RETREAT EAST AS A COLD FRONT MOVES SOUTHEAST INTO OUR
REGION AT THE END OF THE WEEK. AS WAS THE CASE YESTERDAY...NOTHING IS
CHANGED CONCERNING OUR EXPECTATIONS FOR A WET WEEK. HIGH PRECIPITABLE
WATER WILL PREVAIL RANGING FROM 1.5 TO 2.0 INCHES THROUGH
FRIDAY...WITH PERTURBATIONS MOVING FROM UPSTREAM IN THE ZONAL 500 MB
FLOW MEANING OFF AND ON SCATTERED TO NUMEROUS SHOWERS AND SCATTERED
THUNDERSTORMS THROUGH THE REMAINDER OF THE WORK WEEK. BUT NOT SO
CERTAIN ABOUT DRY WEATHER SATURDAY. PRECIPITABLE WATER LOWERS
SLIGHTLY TO BETWEEN 1.3 TO 1.6 INCHES ON SATURDAY AND ALTHOUGH A
FRONT STILL WANTS TO PUSH IN FROM THE WEST THE SITUATION DOES NOT
LOOK AS CLEAN A SWEEP AS ORIGINALLY OUTPUT. THE ATTENDANT SURFACE
SYNOPTIC AND UPPER FEATURES ARE RATHER WEAK AND AT THIS POINT IT
LOOKS LIKE A HIGHER CHANCE OF RAIN THIS WEEKEND. HIGHS WILL BE NEAR
TO SLIGHTLY ABOVE NORMAL THROUGH THE EXTENDED FORECAST...BUT DUE TO
THICK CLOUD COVER...OVERNIGHT LOWS WILL BE MUCH ABOVE NORMAL BY AS
MUCH AS 10 TO 15 DEGREES...THROUGH SATURDAY.

77/BD

&&

.MARINE...A SURFACE FRONT MOVING NORTH ACROSS THE COASTAL WATERS
WILL LIFT BACK INLAND OVER THE SOUTHEASTERN STATES THIS EVENING.
THIS WILL SWITCH THE EASTERLY FLOW OVER THE MARINE AREA THIS
AFTERNOON TO MORE OF A SOUTHEASTERLY FLOW. THE WEAK SURFACE FRONT
WILL LINGER JUST INLAND FROM THE COAST THROUGH THE REMAINDER OF THE
PERIOD WITH WEAK RIDGING TO THE SOUTH OUT OVER THE GULF WATERS. A
LIGHT TO MODERATE ONSHORE FLOW CONTINUING AND WITH LITTLE CHANGE IN
SEAS. SCATTERED TO NUMEROUS SHOWERS AND STORMS CONTINUE. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      65  77  66  80  66 /  70  80  40  60  50
PENSACOLA   69  77  69  79  68 /  70  70  40  50  50
DESTIN      69  76  71  79  69 /  70  60  40  50  40
EVERGREEN   67  77  65  80  66 /  70  80  50  60  50
WAYNESBORO  65  77  66  79  65 /  80  90  50  60  60
CAMDEN      66  77  66  80  65 /  80  90  50  50  60
CRESTVIEW   66  78  67  81  67 /  70  70  40  60  40

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Apr 12, 5:08 AM CDT, 20 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
508 AM CDT SUN APR 12 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-131200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
508 AM CDT SUN APR 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES.

THE RISK OF SEVERE IS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES ON MONDAY.

ALTHOUGH THE RISK OF SEVERE WEATHER IS LOW...SOME OF THE STORMS THIS
WEEK COULD CONTAIN LOCALLY HEAVY RAINS WHICH MAY CONTRIBUTE TO
LOCALIZED FLOODING OF LOWER LYING AND POOR DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SATURDAY.

GMZ630>635-650-655-670-675-131200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
508 AM CDT SUN APR 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

MARINERS CAN EXPECT WIND...WAVES AND SEAS TO BE LOCALLY HIGHER IN
ASSOCIATION WITH THE PASSAGE OF ANY ISOLATED TO SCATTERED STORMS.
INCREASED LIGHTNING ACTIVITY IN AND NEAR STORMS WILL ALSO POSE A
HAZARD TO MARINERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CHANCES OF SHOWERS AND STORMS WILL REMAIN ELEVATED DURING THE
UPCOMING WEEK. WIND...WAVES AND SEAS CAN BE LOCALLY HIGHER IN AND
NEAR STORMS. ANTICIPATE LIGHTNING ACTIVITY TO BECOME FREQUENT AT
TIMES IN SOME OF THE STORMS THIS WEEK.

In the hours before

Local storm report, Apr 12, 11:39 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1139 PM CDT SUN APR 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      GRAND BAY               30.48N 88.34W
04/12/2015                   MOBILE             AL   LAW ENFORCEMENT

            MULTIPLE ROADS CLOSED IN SOUTHERN COUNTY. RAMSEY ROAD AND
            HIGHWAY 188...MCGEHEE AND AL188...POTTER TRACT AND
            CEMETERY...OLD PASCAGOULA AND SERENITY GARDENS...MCDONALD
            ROAD AND I10 AT WAFFLE HOUSE...THREE NOTCH AND MCFARLAND.
            REPORTED BY MOBILE CO SHERRIFS OFFICE.

&&

SAM

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 8:21 PM CDTAreal Flood AdvisoryMOBMobile3 hr
Apr 12, 8:39 PM CDTFlash Flood WarningMOBMobile6 hr
Apr 12, 10:46 PM CDTSpecial Marine WarningMOB89 min
Apr 13, 2:51 AM CDTFlash Flood WarningMOBBaldwin6 hr
Apr 13, 5:27 AM CDTAreal Flood WarningMOBMobile6 hr
Apr 13, 12:04 PM CDTSpecial Marine WarningMOB86 min
Apr 13, 1:20 PM CDTAreal Flood WarningMOBMobile6 hr
Apr 13, 3:25 PM CDTSpecial Marine WarningMOB95 min

Nearby

Flash Flood Watches in Alabama, 2015Flash Flood Watches in Florida, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.